# SDR 06FDEA03587

- Difficulty date: October 4, 2006
- Submitted: October 5, 2006
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- Aircraft time: 40,773 hours, 28,374 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

NR 5 LEADING EDGE FLAP WOULD NOT RETRACT.  FLAP RETRACTED NORMALLY.  PROBLEM IS WITH INDICATION.  REPLACED NR 5 L/E FLAP SWITCH PER MM 27-82-001-4.  OPS CHECKS NORMAL OK FOR SERVICE.  R/I FROM FACT PREMATURE REMOVAL/INSTALLATION  OFF MFG 40174.
